Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having lower abdominal pain on stretching to the groin. What is the remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
lower abdominal pain on right side stretching to the groin. Experienced sharp pain after playing soccer.
Posted Sun, 17 Nov 2013 in Abdominal Pain
Answered by Dr. Robert Galamaga 45 minutes later
Brief Answer:
Possible musculoskeletal injury

Detailed Answer:
Hello and thank you for sending the question.

This is an excellent question and I will work on providing you with some information and recommendations.

It is important to note your history of kidney stones. Kidney stones typically present with back pain or flank pain radiating to the groin. This is certainly a consideration in your history.

You also mentioned that the pain seemed to start somewhat shortly after playing soccer. Soccer is a very vigorous sport requiring a high degree of agility and rapid movement from side to side. Injury to the groin is common in this type of sport. This is especially true in competitive soccer. Simply kicking a ball at a certain angle might also stretched ligaments and muscles.

I would suggest that you consider using anti-inflammatory medication for the next couple of days. Ibuprofen is generally a good choice. If symptoms persist or you notice any blood in the urine or discomfort with urination this is something you would want to bring to the attention of your primary care doctor.

you might also consider local therapy including ice for the first 24 hours and then transitioned to heat or warm soaks.

Thank you again for sending the question. Let me know if you have additional specific questions regarding this matter.

Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor